# SDR REXA2021060700403

- Difficulty date: May 11, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 15,401 hours, 11,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Srvce Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE BRACKET CORRODED AT FS 311.00 TO FS 347.00.   REMOVED AND REPLACED SERVICE DOOR MOUNTING ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
